# SDR AALA202010279005

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,547 hours, 7,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT AFT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED F/A FLASHLIGHT, IAW AMM 25-65-00.
